<  Back to the Polytechnique Montréal portal

Numerical Solution of the Fokker-Planck Equation for Fiber Suspensions: Application to the Folgar-Tucker-Lipscomb Model

J. Ferec, Mourad Heniche, Marie-Claude Heuzey, G. Ausias and Pierre Carreau

Article (2008)

An external link is available for this item
Department: Department of Chemical Engineering
PolyPublie URL: https://publications.polymtl.ca/20822/
Journal Title: Journal of Non-Newtonian Fluid Mechanics (vol. 155, no. 1-2)
Publisher: Elsevier
DOI: 10.1016/j.jnnfm.2008.04.004
Official URL: https://doi.org/10.1016/j.jnnfm.2008.04.004
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: Ferec, J., Heniche, M., Heuzey, M.-C., Ausias, G., & Carreau, P. (2008). Numerical Solution of the Fokker-Planck Equation for Fiber Suspensions: Application to the Folgar-Tucker-Lipscomb Model. Journal of Non-Newtonian Fluid Mechanics, 155(1-2), 20-29. https://doi.org/10.1016/j.jnnfm.2008.04.004

Statistics

Dimensions

Repository Staff Only

View Item View Item